Instability of periodic orbits by Conley–Zehnder index theory

Yanxia Deng, Zhihong Xia

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We study the connections between the stability properties, the Morse index, and the Conley–Zehnder index of a periodic orbit in Lagrangian systems. We obtain an extremely simple criterion for linear instability for certain periodic orbits.

Original languageEnglish (US)
Pages (from-to)2461-2472
Number of pages12
JournalProceedings of the American Mathematical Society
Volume149
Issue number6
DOIs
StatePublished - Jun 2021

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Instability of periodic orbits by Conley–Zehnder index theory'. Together they form a unique fingerprint.

Cite this